We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

The smooth representations of GL_2(o).

Stasinski, Alexander (2009) 'The smooth representations of GL_2(o).', Communications in algebra., 37 (12). pp. 4416-4430.


We give a classification of the smooth (complex) representations of GL2(.

Item Type:Article
Keywords:Finite rings, Matrix groups, Representations, Primary 20G05, Secondary 20G25, 22E50
Full text:(AM) Accepted Manuscript
Download PDF
Publisher Web site:
Publisher statement:This is an Accepted Manuscript of an article published by Taylor & Francis Group in Communications in algebra in 2009, available online at:
Date accepted:No date available
Date deposited:13 February 2015
Date of first online publication:2009
Date first made open access:No date available

Save or Share this output

Look up in GoogleScholar